My Dr upped my dosage from 10mg to 20mg of lexapro today. I've been taking it at night, but she recommended I take it in the morning. Do I just not take it tonight and start the 20mg in the morning? Should I expect side effects?
jerricaf; should be no problem by now most the beggining side effects you are not having and they should be less Just start in the morning unless you still have some of the 10mg if you have problems tonight take 10mg tonight at bedtime and 10 in the morning then the next night take none and then take the whole 20mg the next morning its really up to how you feel. Good luck but I would first try to do it the way the doctor said. Just take the whole 20mg tomorrow morning. Chuck1957
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jun 2011 • 2 answers
Posted 15 Mar 2014 • 2 answers
Posted 8 May 2014 • 1 answer
Posted 28 Dec 2014 • 4 answers
Posted 10 Nov 2016 • 1 answer